Couldn't find what you looking for?

TRY OUR SEARCH!

I am a 15yearold female. Ive gotten sick in 2011 from getting my hpv shot every since then I have been fainting dizzy spells shortness of breath chestpain rapid heart beating Ive seen cardiologist nurologist I have had ekg MRI xrays ultrasounds done &still havent found the problem They said im healthy &everything looks normal But somehow this.is still going on Just recently I was at work &got sick &started going in and out of consciousness My body was shaking &wouldnt stop I thought iwas about to die I just dont know whats going on &neither do the doctors Any suggestions on what this could be so I can take it to the doctors

Loading...

Maybe you have an allergy to the shot that has kept you having symptoms like this?  Has this been discussed as an option with your doctors?  There is also Postural Orthostatic Tachycardia Syndrome (POTS) - Wikipedia has some good information about this syndrome on-line and I also suffer from it; most common in females and teens.  A couple of things that you can bring to your doctors at least, if you need some more info or have any more questions don't hesitate to ask them and I can try to answer them for you.

Reply

Loading...